Header

UZH-Logo

Maintenance Infos

Kähler classes on universal moduli spaces and volumina of Quot spaces


Okonek, Christian; Teleman, Andrei (2015). Kähler classes on universal moduli spaces and volumina of Quot spaces. Journal of Geometry and Physic, 96:81-106.

Abstract

We study canonical Kähler metrics on moduli spaces of stable oriented pairs in a very general framework, and we prove a universal formula expressing the Kähler class of such a moduli space in terms of characteristic classes of the universal bundle. We use these results to compute the volumina of certain Quot spaces.

Abstract

We study canonical Kähler metrics on moduli spaces of stable oriented pairs in a very general framework, and we prove a universal formula expressing the Kähler class of such a moduli space in terms of characteristic classes of the universal bundle. We use these results to compute the volumina of certain Quot spaces.

Statistics

Citations

Altmetrics

Downloads

40 downloads since deposited on 28 Jan 2016
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Mathematical Physics
Physical Sciences > General Physics and Astronomy
Physical Sciences > Geometry and Topology
Language:English
Date:October 2015
Deposited On:28 Jan 2016 07:26
Last Modified:30 Jul 2020 20:16
Publisher:Elsevier
ISSN:0393-0440
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1016/j.geomphys.2015.06.004

Download

Hybrid Open Access

Download PDF  'Kähler classes on universal moduli spaces and volumina of Quot spaces'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 528kB
View at publisher